Pacific Journal of Mathematics

Groups whose irreducible representations have degrees dividing $p^{2}$.

D. S. Passman

Article information

Source
Pacific J. Math., Volume 17, Number 3 (1966), 475-496.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994513

Mathematical Reviews number (MathSciNet)
MR0195962

Zentralblatt MATH identifier
0145.03005

Subjects
Primary: 20.80

Citation

Passman, D. S. Groups whose irreducible representations have degrees dividing $p^{2}$. Pacific J. Math. 17 (1966), no. 3, 475--496. https://projecteuclid.org/euclid.pjm/1102994513


Export citation

References

  • [1] W. Burnside, Theory of groups of finite order, 2nd ed., Dover, New York, 1955.
  • [2] M. Hall, Jr., Theory of groups, Macmillan, New York, 1959.
  • [3] I. M. Isaacs and D. S. Passman, Groups with representations of bounded degree, Canad. J. Math. 16 (1964), 299-309.
  • [4] I. M. Isaacs and D. S. Passman, Groups whose irreducible representations have degrees dividing pe, Illinois J. Math. 8 (1964), 446-457.
  • [5] I. M. Isaacs and D. S. Passman, A characterization of groups in terms of the degrees of their characters, Pacific J. Math. 15 (1965), 877-903.